Your PDF has successfully downloaded.

You may be interested in finding more content on these topics:


You are not currently logged in.

Access JSTOR through your library or other institution:


Log in through your institution.

Journal Article

Correspondences Determined by the Bitangents of a Quartic

J. R. Conner
American Journal of Mathematics
Vol. 38, No. 2 (Apr., 1916), pp. 155-176
DOI: 10.2307/2370264
Stable URL:
Page Count: 22
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

  • Download PDF
  • Add to My Lists
  • Cite this Item
We're having trouble loading this content. Download PDF instead.

Notes and References

This item contains 11 references.

  • *
    Hesse, Journal für Mathematik, Vol. XLIX (1855)
  • *
    Frobennis, Journal für Mathematik, Vol. XCIX, p. 275
  • Sturm, "Die Lehre von den geometrischen Verwandtschaften," Vol. IV, p. 105
  • *
    Sturm, "Die Lehre von den geometrischen Verwandtschaften," Vol. IV, p. 415
  • *
    Cayley, Proceedings of the London Mathematical Society, Vol. III, p. 19
  • Pascal, "Repertorium der hoheren Mathematik," Vol. II (1902), p. 297
  • *
    Clebsch-Lindemann, "Vorlesun- gen ilber Geometrie," pp. 1007-1014
  • *
    A. C. Dixon, Quarterly Journal, Vol. XLI (1910), p. 210 ff
  • *
    Dixon, loc. cit
  • *
    This reference contains 2 citations:
    • Clebsch-Lindemann, loc. cit
    • Timerding, Mathematische Annalen, Vol. LIII, p. 193 ff
  • *
    Morley, Johns Hopkins Circulars, February, 1912, p. 69